# SDR IPXA2019102248169

- Difficulty date: October 17, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 27,211 hours, 18,454 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADIVERSION - WXR FAIL INDICATION ON EHSI ALSO GND PROX SYS STATUS MESSAGER@RD EGPWS PER AMM 34-46-01-401 OPS CK GOOD
